1.....2......3...... and I'm spent

Discussion in 'The Healthy Penis' started by big_a987, Jan 26, 2008.

  1. big_a987

    big_a987 New Member

    Joined:
    Jun 11, 2007
    Messages:
    2
    Likes Received:
    0
    Gender:
    Male
    Location:
    Nottingham, England
    ok, I seriously need some help. I've got a loving girlfriend and we both enjoy sex ALOT but over the last month or so things have gotten weird and not in a good way. I use to be able to fuck and fuck and fuck but lately I'm inside her for about 2 minutes and thats it. I've got one of those problem cocks too. I mean, its really hard to make me cum though wanking or BJ's but when it comes to sex, 2 minutes and thats it.... :sad:
    I've tried condoms with lidocaine or benzocaine or whatever its called. I've tried a flesh light to try and increase my staying power. I've even tried the concentrated lidocaine spray, which resulted in her not feeling anything as well as me :sad:

    I'm at my wits end, someone please suggest something...
     
  2. cyberczar

    cyberczar New Member

    Joined:
    Dec 10, 2007
    Messages:
    743
    Likes Received:
    4
    Gender:
    Male
    Location:
    Atlanta
    It does not sound like you have a problem cock, it sounds ilke it's all psychological. Have you discussed this with your doctor? There might be prescription medication available, or perhaps you could speak with a sex therapist.
     
  3. StraightCock4Her

    StraightCock4Her New Member

    Joined:
    Dec 30, 2007
    Messages:
    922
    Likes Received:
    0
    Gender:
    Male
    Location:
    DFW, Texas
    I would agree that it's all psychological. Sounds pretty cut and dry.

    Do you feel overwhelming sensations of pleasure while fucking her since this started happening?

    Has she changed at all? CHanged her dress, her mannerisms..?? Anything?

    Are you under any work related stress now?

    Try working on your form and concentrate on fucking her in strokes... Maybe it will be a good distraction?
     
  4. Dave NoCal

    Gold Member

    Joined:
    Sep 5, 2006
    Messages:
    1,995
    Albums:
    1
    Likes Received:
    256
    Gender:
    Male
    Location:
    Sacramento (CA, US)
    Do algebra in your head.
    Seriously though, many of the seratonin reuptake inhibitors, notably Paxil, cause difficulty with ejaculation. Your doctor might be able to help you out.
    Dave
     
Draft saved Draft deleted